# SDR DALA13022491504

- Difficulty date: May 9, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 94,807 hours, 18,115 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D BS 654+88 BL L27 FLOORBEAM UPPER TEE FOUND CORRODED.   FLOORBEAM UPPER TEE REPAIRED IAW SRM 53-00-51 REPAIR 1, FIG 201.
